Chronic bronchitis, emphysema and pneumonia linked to risk in study, but not asthma, tuberculosis
by kellis1231 on Wed Jun 30, 2010 03:00 AM
I was put on a 28 day regime of carac cream for some AK on my face. I completed the treatment at the end of March. All of the lessions have healed nicely, but my face is still red. Does anyone here on the message board know when I can expect the red to fade. Thanks so much for any info you can give.
by GabbyC900 on Thu Jul 01, 2010 02:46 AM
How long it takes will depend upon your skin type.
It took my skin (fair Scotch-Irish, but with dark hair and eyes) nearly a month or so to settle down after 21 days with a generic version. Use a moisturizer on it daily, and stay out of the sun, or wear sunscreen and a big hat--your new skin will burn easily. I used aloe vera on my face during and after the chemo treatment.
by BCCMMC on Tue Jul 06, 2010 09:43 PM
I just found, from reading all the posts, Gentle Naturals Baby Eczema Cream.... works the best on the dry, itchy, flaky skin post treatment. My Dr. has me re-hydrating my face for 10 minutes/2x's/day with cool water, and using Topicort for 14 days. My face was still so terribly dry, and every other moisturizer burned, or made it worse, including Aquaphor! This Gentle Naturals has been wonderful! I'm 9 days post carac, and the redness is finally going away. I was on Carac for 14 days.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.